# SDR ASAA2021041634602

- Difficulty date: April 16, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 44,420 hours, 13,123 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR DISPLAY DOES NOT WORK IN AUTO ON FO SIDE. GROUNDED - YES. PERFORMED WEATHER RADAR OPERATIONAL TEST AND SYSTEM TEST PER B737-800 AMM 34-43-00 W/ NO DEFECTS. OBSERVED CORRECT MANUAL AND AUTOMATIC TILT FUNCTION REGARDLESS OF SYSTEM SIDE USED OR DISPLAY SOURCE USED.
